# SDR AALA201711079025

- Difficulty date: October 13, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 46,045 hours, 29,837 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Trunnion
- Part number: D5757059100300
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP DRIVE TRUNNION WORN.  REPLACED TRUNNION IAW 26L00027003.
